# SDR 04FDEA00374

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA 760 BL 0 WL 148, DELTA BEAM LWR L-ANGLE HAS CORROSION.  ACCESSED DELTA BEAM WEB.  REMOVED L-ANGLE AND FOUND L-ANGLE OUT OF LIMITS.  FABRICATED NEW L-ANGLE, INSTALLED ANGLE AND REINSTALLED ACCESSED DELTA BEAM WEB FASTENERS AND DME NR 2 ANTENNA CLIPS.  ALL WORK DONE IAW SRM 51-30-2, 51-10-2, 51-20-1.
